# SDR FDEA201312022899

- Difficulty date: December 2, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N51546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR RT SIDE INTERIOR CREASE BEAM AT BS 979 - 981.  EXISTING REPAIR ON RT CREASE BEAM REMOVED AND CORROSION REPAIR CARRIED OUT AS PER EA F-5310-T0303892 PART 1.  REPAIR IS MAJOR.
